# SDR SWIA200110456

- Difficulty date: December 15, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 22,128 hours, 29,641 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Dirty
- Location: Flap Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON AFTER TAKEOFF FLAP RETRACTION.  REQUIRED QRH PROCEDURE TO CORRECT.  INSPECTED FLAP.  CLEANED CONNECTORS FROM ACTUATOR CANNON PLUGS.  RAN FLAPS SEVERAL TIMES.  OPS CHECK GOOD AT THIS TIME.
